# SDR CHQA20140204040

- Difficulty date: February 4, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 27,705 hours, 22,786 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,169 hours, 21,088 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C16221GD04
- Part serial: C16221003171
- Condition: Faulted
- Location: Cockpit
- Part time: 25,379 hours, 25,243 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THE STANDBY ATTITUDE INDICATOR WENT BLANK & WENT TO, ATT CAGE.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT..  RESET THE ISIS CB, ALL INDICATIONS RETURNED TO NORMAL & NO FURTHER DEFECTS WERE NOTED.
